Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 326, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 6, 2015, 4:28 PM EDT for 4 counties in Georgia. It was in force for 32 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2015, 4:28 PM EDT (20:28 UTC)
- Expired
- Aug 6, 2015, 5:00 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bibb County, GA, Jones County, GA, Monroe County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 30 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 4:29 PM EDT | TSTM WND DMG | 1 Se Rogers Acres, GA | A TREE WAS BLOWN DOWN ONTO A POWERLINE ON FULTON MILL RD BETWEEN DOVE DR AND SHELLY DR. |
| Aug 6, 4:30 PM EDT | TSTM WND DMG | 1 N Bedingfield, GA | TREE CRUSHED VEHICLE ON HOLLIS ROAD. REPORT VIA SOCIAL MEDIA |
| Aug 6, 4:35 PM EDT | TSTM WND DMG | 1 Sw Wimbish Hills, GA | SEVERAL TREES AND POWERLINES DOWN ON WIMBISH ROAD. REPORT WAS RECEIVED VIA SOCIAL MEDIA |
| Aug 6, 4:40 PM EDT | TSTM WND DMG | Postell, GA | 911 CALL CENTER RECEIVED REPORTS OF NUMEROUS TREES DOWN IN VARIOUS LOCATIONS ACROSS SOUTHWESTERN JONES COUNTY INCLUDING CARY ROAD...HWY 80 NEAR TURKEY CREEK...HORSESHOE CIRCLE...AND 1-16 BETWEEN MILE MARKERS 10 AND 15. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 3:20 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 305 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
142
WUUS52 KFFC 062028
SVRFFC
GAC021-169-207-289-062100-
/O.NEW.KFFC.SV.W.0326.150806T2028Z-150806T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
428 PM EDT THU AUG 6 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MONROE COUNTY IN CENTRAL GEORGIA...
NORTHWESTERN TWIGGS COUNTY IN CENTRAL GEORGIA...
SOUTHERN JONES COUNTY IN CENTRAL GEORGIA...
BIBB COUNTY IN CENTRAL GEORGIA...
* UNTIL 500 PM EDT
* AT 428 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MACON...
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MACON...GRAY...PAYNE...PAYNE CITY...WESLEYAN...JAMES...DRY
BRANCH...SKIPPERTON...RUTLAND...FRANKLINTON...GRISWOLDVILLE...
HADDOCK...MOUNTAIN SPRINGS...MYRICKS MILL...POSTELL...CLINTON...
GREENBERRY CROSSROADS...CROSS KEYS...ARKWRIGHT AND BOLINGBROKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3272 8377 3272 8378 3299 8381 3308 8340
3292 8336 3290 8341 3278 8334 3271 8377
TIME...MOT...LOC 2028Z 265DEG 35KT 3283 8367
HAIL...0.75IN
WIND...60MPH
$$
16What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:51 PM EDT, 37 minutes earlier.
Area forecast discussion, Aug 6, 3:51 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 351 PM EDT THU AUG 6 2015 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... LARGE AREA OF PRECIPITATION AND EMBEDDED CONVECTION ASSOCIATED WITH THE MAIN SHORT WAVE APPROACHING OUT OF THE TENNESSEE VALLEY AT THIS TIME. MORE SCATTERED CONVECTION ASSOCIATED WITH GOOD DIURNAL HEATING HAS ALSO BEEN DEVELOPING ACROSS CENTRAL AND EASTERN PORTIONS OF THE FORECAST AREA. STILL SOME POTENTIAL FOR DAMAGING WIND GUSTS WITH THESE BOTH OF THESE AREA OF STORMS. INSTABILITY HAS REMAINED A BIT LIMITED IS ASSOCIATION WITH THE CONVECTION TIED TO THE SHORT WAVE... BUT MODERATE TO STRONG DYNAMICS KEEPS THE SEVERE THREAT IN PLACE. NOT A LOT OF CHANGES TO THE PREVIOUS FORECAST TRENDS WITH THIS CYCLE...HIGH POPS THIS AFTERNOON AND EVENING AS THE BETTER FORCING PASSES WITH THE SHORT WAVE...DIMINISHING BEHIND THE WAVE INTO FRIDAY. .LONG TERM /SATURDAY THROUGH THURSDAY/... NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. LONGWAVE TROUGH IS SITUATED ACROSS THE EASTERN SEABOARD AT THE BEGINNING OF THE LONG TERM PORTION OF THE FORECAST. THE CWFA IS EXPECTED TO REMAIN IN NW FLOW THROUGH MOST OF THE WEEKEND...WITH THE UPPER RIDGE BUILDING BACK EASTWARD FOR THE FIRST PART OF THE WEEK. BY THE MID TO LATTER PART OF THE WEEK...A DEEP TROUGH BEGINS TO DIG ACROSS THE EASTERN QUARTER OF THE COUNTRY WITH AN UPPER LOW ACROSS THE CENTRAL GREAT LAKES. AT THE SURFACE...COLD FRONT SHOULD BE SOUTH OF THE CWFA BY FRIDAY NIGHT. THE FRONT SHOULD REMAIN STATIONARY THROUGH EARLY SATURDAY BEFORE DISSIPATING. POPS ARE EXPECTED TO BE PRETTY LOW THROUGH THE WEEKEND...WITH LOW END SCT/ISOLD MAINLY ACROSS THE MTNS AND IN THE SOUTH. PRECIP CHANCES WILL BEGIN TO INCREASE MONDAY AS ANOTHER FRONT BEGINS TO APPROACH THE CWFA. THE FRONT IS CURRENTLY PROGGED TO MOVE THROUGH TUESDAY INTO WEDNESDAY. THE FRONT SHOULD SETTLED TO THE SOUTH OF THE CWFA BY THURSDAY...WITH HIGH PRESSURE BUILDING IN FROM THE NORTH. NLISTEMAA/01 && .AVIATION... 18Z UPDATE... MAINLY VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION THROUGH 06Z. MVFR OR LOWER CEILINGS AND VISIBILITIES DEVELOPING BETWEEN 06Z AND 09Z...CONTINUING THROUGH AT LEAST 14Z. ISOLATED TO SCATTERED CONVECTION CURRENTLY WILL BECOME MORE WIDESPREAD THROUGH 04Z...THEN DECREASE IN COVERAGE AFTER 06Z. SHOULD STILL SEE SOME ISOLATED TO SCATTERED SHOWERS AND A FEW THUNDERSTORMS AFTER 06Z. WINDS WILL REMAIN SOUTHWEST TO NORTHWEST THROUGH THIS FORECAST PERIOD. WIND SPEEDS 7-10KT..WITH GUSTS 14-20KT THROUGH 02Z. WIND SPEEDS WILL INCREASE TO 08-12KT AFTER 14Z. WIND GUSTS 25KT OR HIGHER POSSIBLE IN THE VICINITY OF CONVECTION. //ATL CONFIDENCE...18Z UPDATE... MEDIUM. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 90 71 92 / 70 30 10 20 ATLANTA 72 87 72 91 / 70 30 10 10 BLAIRSVILLE 70 82 66 86 / 70 20 10 20 CARTERSVILLE 72 87 68 91 / 70 20 10 10 COLUMBUS 74 92 73 94 / 60 40 20 20 GAINESVILLE 72 86 71 90 / 70 30 10 20 MACON 74 91 72 95 / 60 40 20 20 ROME 72 88 68 92 / 70 20 10 10 PEACHTREE CITY 72 88 69 92 / 70 30 10 10 VIDALIA 74 90 74 95 / 60 50 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY... BUTTS...CHATTAHOOCHEE...CLARKE...CRAWFORD...CRISP...DODGE... DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...HENRY... HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES... LAMAR...LAURENS...MACON...MADISON...MARION...MONROE... MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...OCONEE...OGLETHORPE... PEACH...PIKE...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TWIGGS...UPSON...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON. && SHORT TERM... AVIATION...
Hazardous weather outlook, Aug 6, 5:18 AM EDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 518 AM EDT THU AUG 6 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 518 AM EDT THU AUG 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... A STRONG UPPER LEVEL DISTURBANCE FOR THIS TIME OF YEAR WILL HELP SPARK SCATTERED TO NUMEROUS THUNDERSTORMS TODAY. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY ALONG AND NORTH OF A LINE FROM COLUMBUS TO NEAR DUBLIN. SOUTH OF THIS LINE...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ALTHOUGH RAIN CHANCES WILL DECREASE THROUGH THE WEEKEND...ENOUGH MOISTURE AND FUEL FOR STORMS WILL EXIST TO ALLOW FOR ADDITIONAL ACTIVITY DURING AFTERNOON AND EVENING EACH DAY. ISOLATED STRONG STORMS ARE POSSIBLE WITH GUSTY WINDS...FREQUENT LIGHTNING...AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY LATER TODAY. IN THE MEANTIME...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Aug 6, 4:05 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND DMG COMMERCE 34.20N 83.46W
08/06/2015 JACKSON GA 911 CALL CENTER
A TREE WAS BLOWN DOWN IN COMMERCE.
&&
EVENT NUMBER FFC1500588
RWILLISSpecial weather statement, Aug 6, 4:05 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT THU AUG 6 2015
GAZ076-062030-
JEFFERSON GA-
405 PM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON COUNTY UNTIL 430 PM
EDT...
AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EDGEHILL...OR 9 MILES NORTHWEST OF
LOUISVILLE...MOVING EAST AT 35 MPH.
HAZARD...WINDS 40 TO 50 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LOUISVILLE...STAPLETONS CROSSROADS AND GRANGE.
LAT...LON 3292 8228 3305 8261 3312 8259 3312 8258
3313 8258 3314 8227 3307 8229 3295 8227
TIME...MOT...LOC 2005Z 282DEG 29KT 3309 8255Local storm report, Aug 6, 4:06 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND DMG 2 SSE COMMERCE 34.18N 83.44W
08/06/2015 JACKSON GA 911 CALL CENTER
POWER LINES WERE DOWNED IN THE VICINITY OF HWY 441 AT
HWY 334.
&&
EVENT NUMBER FFC1500589
RWILLISSpecial weather statement, Aug 6, 4:07 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT THU AUG 6 2015
GAZ070-071-081-082-062030-
CRAWFORD GA-LAMAR GA-MONROE GA-BIBB GA-
407 PM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CRAWFORD...SOUTHEASTERN
LAMAR...SOUTHERN MONROE AND WESTERN BIBB COUNTIES UNTIL 430 PM EDT...
AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF CULLODEN...OR 7 MILES NORTH OF
ROBERTA...MOVING EAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORSYTH...CULLODEN...RUSSELLVILLE...REDBONE...LAKE TOBESOFKEE...SANDY
POINT...LIZELLA...BOLINGBROKE...MUSELLA AND BRENT.
LAT...LON 3275 8412 3299 8412 3306 8377 3271 8375
TIME...MOT...LOC 2007Z 272DEG 27KT 3283 8397
16Local storm report, Aug 6, 4:12 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM TSTM WND DMG 1 NW LEADMORE 33.46N 83.97W
08/06/2015 HENRY GA EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN ON RIVER RD AND JACKSON
LAKE ROAD...ONE ON A POWER LINE.
&&
EVENT NUMBER FFC1500590
RWILLISLocal storm report, Aug 6, 4:17 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG 1 WSW HULL 34.01N 83.31W
08/06/2015 CLARKE GA 911 CALL CENTER
A LARGE TREE WAS BLOWN DOWN ON HULL RD NEAR HARVE
MATHIS RD.
&&
EVENT NUMBER FFC1500591
RWILLISThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 10:07 PM EDT | Special Weather Statement | FFC | Gwinnett | 23 min |
| Aug 6, 6:51 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Walker | 24 min |
| Aug 6, 7:50 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more | 25 min |
| Aug 6, 8:55 AM EDT | Special Weather Statement | FFC | Towns | 35 min |
| Aug 6, 1:43 PM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Aug 6, 1:52 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 38 min |
| Aug 6, 1:59 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 31 min |
| Aug 6, 2:07 PM EDT | Special Weather Statement | FFC | Muscogee | 23 min |
| Aug 6, 2:15 PM EDT | Special Weather Statement | FFC | Troup | 30 min |
| Aug 6, 2:26 PM EDT | Special Weather Statement | FFC | Wilkinson | 34 min |
| Aug 6, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 34 min |
| Aug 6, 2:28 PM EDT | Special Weather Statement | FFC | Crisp | 47 min |
| Aug 6, 2:30 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| Aug 6, 2:34 PM EDT | Special Weather Statement | FFC | Marion, Schley | 26 min |
| Aug 6, 2:39 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Aug 6, 2:48 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 27 min |
| Aug 6, 2:50 PM EDT | Special Weather Statement | FFC | Barrow, Butts, Gwinnett, Jackson, Jasper, Newton and 1 more | 40 min |
| Aug 6, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 40 min |
| Aug 6, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton | 37 min |
| Aug 6, 3:00 PM EDT | Special Weather Statement | FFC | Spalding | 45 min |
| Aug 6, 3:04 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| Aug 6, 3:11 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 34 min |
| Aug 6, 3:16 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski | 29 min |
| Aug 6, 3:17 PM EDT | Special Weather Statement | FFC | Madison | 28 min |
| Aug 6, 3:24 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Jackson, Madison, Morgan, Oconee and 2 more | 66 min |
| Aug 6, 3:35 PM EDT | Special Weather Statement | FFC | Peach | 25 min |
| Aug 6, 3:37 PM EDT | Special Weather Statement | FFC | Upson | 38 min |
| Aug 6, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Clarke, Jackson, Madison, Oconee, Oglethorpe | 52 min |
| Aug 6, 3:40 PM EDT | Special Weather Statement | FFC | Houston | 35 min |
| Aug 6, 3:43 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 62 min |
| Aug 6, 3:46 PM EDT | Special Weather Statement | FFC | Talbot | 29 min |
| Aug 6, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Jones, Morgan and 4 more | 42 min |
| Aug 6, 4:02 PM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Aug 6, 4:04 PM EDT | Special Weather Statement | FFC | Peach | 26 min |
| Aug 6, 4:05 PM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Aug 6, 4:07 PM EDT | Special Weather Statement | FFC | Monroe | 23 min |
| Aug 6, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 35 min |
| Aug 6, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Putnam, Taliaferro, Warren | 29 min |
| Aug 6, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 34 min |
| Aug 6, 4:32 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Aug 6, 4:37 PM EDT | Special Weather Statement | FFC | Hancock, Warren | 38 min |
| Aug 6, 4:42 PM EDT | Special Weather Statement | FFC | Jefferson | 18 min |
| Aug 6, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 41 min |
| Aug 6, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 23 min |
| Aug 6, 4:54 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 36 min |
| Aug 6, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Washington | 47 min |
| Aug 6, 5:16 PM EDT | Special Weather Statement | FFC | Monroe | 29 min |
| Aug 6, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 48 min |
| Aug 6, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Washington | 43 min |
| Aug 6, 5:33 PM EDT | Special Weather Statement | FFC | Macon | 27 min |
| Aug 6, 5:44 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 31 min |
| Aug 6, 5:45 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Aug 6, 6:01 PM EDT | Special Weather Statement | FFC | Candler | 29 min |
| Aug 6, 6:14 PM EDT | Special Weather Statement | FFC | Jones | 46 min |
| Aug 6, 6:17 PM EDT | Special Weather Statement | FFC | Chattahoochee | 28 min |
| Aug 6, 6:42 PM EDT | Special Weather Statement | FFC | Marion | 33 min |
| Aug 6, 7:12 PM EDT | Special Weather Statement | FFC | Marion | 48 min |
| Aug 6, 7:16 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley | 30 min |
| Aug 6, 7:19 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 26 min |
| Aug 6, 7:43 PM EDT | Special Weather Statement | FFC | Muscogee, Talbot | 47 min |
| Aug 6, 7:55 PM EDT | Special Weather Statement | FFC | Heard | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.